# SDR SWIA20240813

- Difficulty date: August 13, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AFT DOOR FUSELAGE SKIN CUT OUT, THE AFT RH CORNER POSSIBLE CRACK IN THE RADIUS (MARKED)  (C-CHECK RO 10/26/2024) (FILED OPEN)COMPLIED WITH ALL STEPSF MHIRJ REO 601R-53-11-048 REV-D DATED 2015-06-10 AND REO 601R-53-11-3943 REV -- DATED 2024-09-02 IN THE REPAIR OF THE AFT RH CORNER OF THE NLG AFT DOOR FUSELAGE SKIN CUT OUT. COMPLIED WITH TASK CARD 51-900-1003-SKY
